I am worried that since starting a new pill, diane 35, i have begun to have terribly painful legs, esp. at night, throbbing, is this due to pill, or the fact i have just moved to a hot country, or veins, coud be one of number of things?? i am fit and exercise often, i have one child, but have never had any thing like this discomfort, does this sound familiar??
i have been on this pill for 4 months now.
Hi You need to go see your gynecologist that prescribed the birth control pills.You might have a blood clot in your legs.You need to make an appointment as soon as possible.Birth control pills have been known to cause blood clots.TNT406.
I have for some years now sufferred with throbbing leg. Usually from the thigh to below the knee. Over the past 12 months been sufferring from both legs throbbing, more so the right leg. I use the term throbbing and not aching as there is a big difference. I dont stand many hours now although i am a very active person. I usually take ibuprophen which is a pefect remedy. My only concern is my long term use of these painkillers.
I have also noticed of late that if i drink alcohol no matter if it is two glasses of wine or a bottle, the pain developes rapidly and all through the night and next day untill i take some tablets. This pain will not subside unless i take some painkillers.
I personally think my blood is restricted in its flow around my legs as that how it feels, but I feel a bit of a fool going to the doctors moaning about my throbbing legs, can you advise please..
I am 38yrs, two children and a very active person. I dont do sport much anymore but have a very active busy lifestyle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.